# SDR HEEA0012013

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct Assy
- Part number: 212061202009
- Condition: Crtacked
- Location: Lt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTORS ARE CRACKED.
